Medical questions & health advice by board certified doctors
"What could be the cause of a sudden increase in the eye floaters?"
I had urea genital infection after that my knees start to hurt and swollen followed by sudden increase in the eye floaters and redness. Blurry vision, blocky, what could be wrong?
I would definitely recommend going to see your primary care doctor about this issue! It sounds like you might be suffering from reactive arthritis (which was formerly known as Reiter's syndrome). This is a condition in which a series of symptoms develop after a common infection, which is often a Chlamydia genital infection (this sounds like the infection that you had). The symptoms of the reactive arthritis syndrome include swelling and pain in the joints and inflammation and redness in the eyes. Although this sounds like what is going on in your case, it is best to be examined by your regular doctor in order to rule in the diagnosis. In most cases of reactive arthritis, the joint pain and swelling can be easily treated with common medications like ibuprofen, and these symptom do tend to improve after a few weeks. Mild eye involvement doesn't usually require any treatment, but if there is significant eye pain or visual changes (as it sounds like there might be in your case) then consultation with an opthalmologist is needed to rule out any more severe eye inflammation which might require more aggressive treatment. Start by calling your doctor as soon as you can. I hope you are feeling better soon.
Need more info?See a rheumatologist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.